1 DIEA, University of Udine, Via delle Scienze 206, 33100 DIEA, University of Udine, Via delle Scienze 206, 33100 Udine, Italy, Italy

2 Department of Mathematics and Physics, University of Defence Brno, Kounicova 65, 61200 Brno, Czech Republic


On a hypergroupoid one can define a topology such that the hyperoperation
is pseudocontinuous or continuous. In this paper we extend this
concepts to the fuzzy case. We give a connection between the classical and the
fuzzy (pseudo)continuous hyperoperations.


[1] R. Ameri, Topological (transposition) hypergroups, Ital. J. Pure Appl. Math., 13 (2003),
[2] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182-190.
[3] P. Corsini, Prolegomena of hypergroup theory, Aviani Editore, 1993.
[4] P. Corsini, Join spaces, power sets, fuzzy sets, Proc. Fifth International Congress on A.H.A.,
1993, Ia¸si, Romania, Hadronic Press, (1994), 45-52.
[5] P. Corsini, A new connection between hypergroups and fuzzy sets, Southeast Asian Bull.
Math., 27 (2003), 221-229.
[6] P. Corsini, Hyperstructures associated with fuzzy sets endowed with two membership functions,
J. Comb. Inform. Syst. Sci., 31 (2006), 247-254.
[7] P. Corsini and V. Leoreanu, Join spaces associated with fuzzy sets, J. Combin. Inform. Syst.
Sci., 20(1-4) (1995), 293-303
[8] P. Corsini and I. Tofan, On fuzzy hypergroups, Pure Math. Appl., 8 (1997), 29-37.
[9] P. Corsini and V. Leoreanu, Applications of hyperstructure theory, Kluwer Academic Publishers,
Advances in Mathematics, 2003.
[10] I. Cristea, A property of the connection between fuzzy sets and hypergroupoids, Ital. J. Pure
Appl. Math., 21 (2007), 73-82.
[11] I. Cristea, Hyperstructures and fuzzy sets endowed with two membership functions, Fuzzy
Sets and Systems, 160 (2009), 1114-1124.
[12] I. Cristea, About the fuzzy grade of the direct product of two hypergroupoids, Iran. J. Fuzzy
Syst., to appear.
[13] B. Davvaz, Fuzzy Hv-groups, Fuzzy Sets and Systems, 101 (1999), 191-195.
[14] B. Davvaz, Fuzzy Hv-submodules, Fuzzy Sets and Systems, 117 (2001), 477-484.
[15] B. Davvaz and W. A. Dudek, Intuitionistic Hv-ideals, Int. J. Math. Math. Sci., Art. ID
65921, (2006), 11.
[16] B. Davvaz, W. A. Dudek and Y. B. Jun, Intuitionistic fuzzy Hv-submodules, Inform. Sci.,
176 (2006), 285-300.
[17] B. Davvaz, J. Zhan and K. P. Shum, Generalized fuzzy Hv-submodules endowed with interval
valued membership functions, Inform. Sci., 178 (2008), 3147-315.
[18] W. A. Dudek, J. Zhan and B. Davvaz, On intuitionistic (S, T)-fuzzy hypergroups, Soft Computing,
12 (2008), 1229-1238.
[19] R. Engelking, General topology, PWN-Polish Scientific Publishers, Warszawa, (1977), 626.
[20] D. H. Foster, Fuzzy topological groups, J. Math. Anal. Appl., 67 (1979), 549-564.
[21] M. Ganster, D. N. Georgiou and S. Jafari, On fuzzy topological groups and fuzzy continuous
functions, Hacet. J. Math. Stat., 34S (2005), 45-51
[22] S. Hoskova, Topological hypergroupoids, submitted.
[23] J. Jantosciak, Transposition hypergroups: noncommutative join spaces, J. Algebra, 187
(1997), 97-19.
[24] A. Kehagias and K. Serafimidis, The L-fuzzy Nakano hypergroup, Inform. Sci., 169 (2005),
[25] Y. M. Liu and M. K. Luo, Fuzzy topology, Advances in Fuzzy Systems-Applications and
Theory, World Scientific, 9 (1997).
[26] R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56 (1976),
[27] J. L. Ma and C. H. Yu, Fuzzy topological groups, Fuzzy Sets and Systems, 12 (1984), 289-299.
[28] F. Marty, Sur une generalization de la notion de group, 8th Congress Math. Scandenaves,
Stockholm, (1934), 45-49.
[29] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl., 35 (1971), 512-517.
[30] M. S¸tef╦śanescu and I. Cristea, On the fuzzy grade of hypergroups, Fuzzy Sets and Systems,
159(9) (2008), 1097-1106.
[31] L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.
[32] J. Zhan, B. Davvaz and K. P. Shum, On fuzzy isomorphism theorems of hypermodules, Soft
Computing, 11 (2007), 1053-1057.
[33] J. Zhan, B. Davvaz and K. P. Shum, A new view of fuzzy hypermodules, Acta Math. Sin.
(Engl. Ser.), 23(8) (2007), 1345-1356.
[34] J. Zhan, B. Davvaz and K. P. Shum, Isomorphism theorems of hypermodules, Acta Math.
Sinica (Chin. Ser.), 50(4) (2007), 909-914.
[35] J. Zhan, B. Davvaz and K. P. Shum, A new view of fuzzy hypernear-rings, Inform. Sci.,
178(2) (2008), 425-438.
[36] J. Zhan and W. A. Dudek, Interval valued intuitionistic (S, T)-fuzzy Hv-submodules, Acta
Math. Sin. (Engl. Ser.), 22 (2006), 963-970.
[37] J. Zhan, B. Davvaz and K. P. Shum, A new view of fuzzy hyperquasigroups, J. Intell. Fuzzy
Systems, 20 (2009), 147-157.